Tamiflu is Not Safe for Children

Reports of children experiencing extreme side effects after taking Tamiflu have been surfacing in recent years. With flu season in full swing, parents are coming forward about odd and terrifying behaviors caused by the drug. In January 2020, an Oregon woman warned that her son experienced hallucinations while taking the drug, telling a news outlet, “He was saying that everything was going fast and that everything was in fast forward. He was hearing voices. He was seeing things. He was...

Read the Full Article for Free!

You can unsubscribe at any time and I guarantee the privacy of your email. View our privacy policy

Subscribe for FREE to the #1 Natural Health Newsletter or Login for Instant Access

Unlock censored health information that Google doesn't want you to read

Keep your privacy secure — we are one of the few websites that have banned all Google and Facebook scripts to help stop their surveillance capitalism

Get access to all of Dr. Mercola's health articles, E-books and special reports